Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rumbling in stomach. Having tightness across abdomen above the waist. Feeling bloated. Suggest a solution?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I have been experiencing a lot of stomach rumbling lately and today I have a tightness across my abdomen above the waist. It is bloated and very uncomfortable. It isn't typical gas since drinking a carbonated beverage doesn't cause burping.
Posted Thu, 31 Oct 2013 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer:
You need pantoprazole and domperidone tablets

Detailed Answer:
Thanks for writing to XXXXXXX

It may be due to gastrointestinal upset that may occur due to certain food intake.
At present you can take tablet pantoprazole and domperidone combination before food for at least one week.
If it is very much distressing then you can also take pantoprazole(40 mg) injection I.V stat.
Further detailed investigations can be done if needed like routine hemogram,LFT,RBS,ultrasound of abdomen,Upper GI endoscopy.
You may also seek physician opinion if needed.
Avoid fatty and spicy foods for time being.
Your condition is not so serious and you will definitely feel better after taking tablets.

Hope i have answered your your query.
Get well soon.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor